Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 42, Number 165

All articles in this issue are freely accessible.

On the sharpness of certain local estimates for $H^{1}$ projections into finite element spaces: influence of a re-entrant corner
Lars B. Wahlbin.
Math. Comp. 42 (1984), 1-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 725981
Analysis of mixed finite elements methods for the Stokes problem: a unified approach
Rolf Stenberg.
Math. Comp. 42 (1984), 9-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 725982
On optimal shooting intervals
R. M. M. Mattheij and G. W. M. Staarink.
Math. Comp. 42 (1984), 25-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 725983
An analysis of the box and trapezoidal schemes for linear singularly perturbed boundary value problems
Richard Weiss.
Math. Comp. 42 (1984), 41-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 725984
Does increased regularity lower complexity?
Arthur G. Werschulz.
Math. Comp. 42 (1984), 69-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 725985
Implicit Runge-Kutta methods of optimal order for Volterra integro-differential equations
Hermann Brunner.
Math. Comp. 42 (1984), 95-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 725986
A note on an algorithm for interpolating rationals
You Gun Huang and Jack Williams.
Math. Comp. 42 (1984), 111-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 725987
The Lanczos algorithm with partial reorthogonalization
Horst D. Simon.
Math. Comp. 42 (1984), 115-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 725988
A modified method for reconstructing periodic Jacobi matrices
Daniel Boley and Gene H. Golub.
Math. Comp. 42 (1984), 143-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 725989
Approximation of complex harmonic functions by complex harmonic splines
Han Lin Chen and Tron Hvaring.
Math. Comp. 42 (1984), 151-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 725990
A termination criterion for iterative methods used to find the zeros of polynomials
Masao Igarashi.
Math. Comp. 42 (1984), 165-171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 725991
Chebyshev quadrature rules for a new class of weight functions
Paul F. Byrd and Lawrence Stalla.
Math. Comp. 42 (1984), 173-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 725992
The arithmetic-harmonic mean
D. M. E. Foster and G. M. Phillips.
Math. Comp. 42 (1984), 183-191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 725993
Some inequalities for elementary mean values
Burnett Meyer.
Math. Comp. 42 (1984), 193-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 725994
A series expansion for the first positive zero of the Bessel functions
R. Piessens.
Math. Comp. 42 (1984), 195-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 725995
On a sequence arising in series for $𝜋$
Morris Newman and Daniel Shanks.
Math. Comp. 42 (1984), 199-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 725996
On generating new amicable pairs from given amicable pairs
Herman J. J. te Riele.
Math. Comp. 42 (1984), 219-223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 725997
Diophantine equations in partitions
Hansraj Gupta.
Math. Comp. 42 (1984), 225-229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 725998
Odd triperfect numbers
Masao Kishore.
Math. Comp. 42 (1984), 231-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 725999
A note on the Diophantine equation $x^{n}+y^{n}+z^{n}=3$
Manny Scarowsky and Abraham Boyarsky.
Math. Comp. 42 (1984), 235-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 726000
On the Diophantine equation $∑X_{i}=∏X_{i}$
M. L. Brown.
Math. Comp. 42 (1984), 239-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 726001
On zeros of Mellin transforms of $SL_{2}(Z)$ cusp forms
H. R. P. Ferguson, R. D. Major, K. E. Powell and H. G. Throolin.
Math. Comp. 42 (1984), 241-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 726002
On the equation $Y^{2}=X(X^{2}+p)$
A. Bremner and J. W. S. Cassels.
Math. Comp. 42 (1984), 257-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 726003
Explicit estimates for the error term in the prime number theorem for arithmetic progressions
Kevin S. McCurley.
Math. Comp. 42 (1984), 265-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 726004
Explicit estimates for $𝜃(x;3,l)$ and $𝜓(x;3,l)$
Kevin S. McCurley.
Math. Comp. 42 (1984), 287-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 726005
Primality testing and Jacobi sums
H. Cohen and H. W. Lenstra.
Math. Comp. 42 (1984), 297-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 726006
Divisors in residue classes
H. W. Lenstra.
Math. Comp. 42 (1984), 331-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 726007
Reviews and Descriptions of Tables and Books
Math. Comp. 42 (1984), 341-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions